# SDR DL73S961082

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Engine: Pwa JT8D15A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O, NR 2 ENGINE OIL PRESSURE WENT TO 58 PSI INITIALLY ENG RETARDED TO IDLE AND OIL PRESS REMAINED OUT OF LIMITS.  ALL OTHER INDICATIONS NORMAL EVENTUALLY NR 2 OIL PRESS RETURNED TO NORMAL WITH ENGINE AT REDUCED THRUST OIL TEMP SLIGHTLY LOWER THAN NR 1.  REPLACED OIL PRESSURE REGULATOR (P/N 811131) OIL PRESSURE TRANSMITTER (P/N ST104Z) AND PRESSURE GUAGE (P/N SRL04L).
